# SDR USAA2014081200002

- Difficulty date: August 11, 2014
- Submitted: August 12, 2014
- Operation: Air carrier
- Aircraft: N549UW
- Make and model: Airbus A321-231
- Aircraft serial: 4932
- Aircraft time: 10,577 hours, 3,614 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 164902519
- Condition: Faulty
- Location: E&E Bay
- Part time: 10,577 hours, 3,614 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO ELEC SMELL IN COCKPIT & ECAM EXTRACT FAN FAULT.  REPLACED AVIONICS FAN EXTRACT IAW AMM 21-26-51-0401 & 21-26-00-710-001-A-01.
